IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v82y2012i11p1978-1985.html
   My bibliography  Save this article

Rate of complete convergence for maximums of moving average sums of martingale difference fields in Banach spaces

Author

Listed:
  • Son, Ta Cong
  • Thang, Dang Hung
  • Dung, Le Van

Abstract

We obtain the rate of complete convergence for maximums of moving average sums of martingale difference fields in p-uniformly smooth Banach spaces, and extend Marcinkiewicz–Zygmund strong laws. Our results extend the results of Gut and Stadtmüller (2009), Quang and Huan (2009), Dung and Tien (2010) and some other ones.

Suggested Citation

  • Son, Ta Cong & Thang, Dang Hung & Dung, Le Van, 2012. "Rate of complete convergence for maximums of moving average sums of martingale difference fields in Banach spaces," Statistics & Probability Letters, Elsevier, vol. 82(11), pages 1978-1985.
  • Handle: RePEc:eee:stapro:v:82:y:2012:i:11:p:1978-1985
    DOI: 10.1016/j.spl.2012.06.014
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167715212002258
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Li, Deli & Bhaskara Rao, M. & Wang, Xiangchen, 1992. "Complete convergence of moving average processes," Statistics & Probability Letters, Elsevier, vol. 14(2), pages 111-114, May.
    2. Dung, Le Van & Tien, Nguyen Duy, 2010. "Strong laws of large numbers for random fields in martingale type p Banach spaces," Statistics & Probability Letters, Elsevier, vol. 80(9-10), pages 756-763, May.
    3. Gut, Allan & Stadtmüller, Ulrich, 2009. "An asymmetric Marcinkiewicz-Zygmund LLN for random fields," Statistics & Probability Letters, Elsevier, vol. 79(8), pages 1016-1020, April.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Son, Ta Cong & Thang, Dang Hung, 2013. "The Brunk–Prokhorov strong law of large numbers for fields of martingale differences taking values in a Banach space," Statistics & Probability Letters, Elsevier, vol. 83(8), pages 1901-1910.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:11:p:1978-1985. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.